# SDR UIEA2016092000763

- Difficulty date: September 20, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 57,772 hours, 41,414 cycles
- Engine: Ge CF680A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: C
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

RTO ON TAKEOFF RT ENGINE DID NOT PRODUCE TAKEOFF THRUST, RTO BELOW 80 KNOTS.  COMPLIED WITH GROUND TEST NR 4 VERIFIED BOTH ENGINE MAKE T/O POWER 108.6  NO THROTTLE SPLIT ELECTRONIC ENGINE CONTROL OFF REF AMM 71-00-00.  TRANSFERED TO MDDR 70393 IAW MEL 73-21-01-01B, CAT C.
